MathSciNet Relay Station
MathSciNet bibliographic data
MR1627802 (99e:58070) 58F05 (58E30 58F40 70H30 73B99 73V25)
Holm, Darryl D.; Marsden, Jerrold E.; Ratiu, Tudor S. The Euler-Poincaré equations and semidirect products with applications to continuum theories. Adv. Math. 137 (1998), no. 1, 1–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement